Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Losing my HAIR on Cimzia


07-26-2013, 12:29 AM   #1
Morrish
 
Morrish's Avatar
 
Join Date: Jul 2013

My Support Groups:
Losing my HAIR on Cimzia

I'm losing my hair as if severe Crohns isn't bad enough, gastro doc said what's that when I showed himmy hair falling out as I pushed my fingers thru my hair,
CIMZIA doesn't list it as a side effect but I've been looking on google and I'm not the only one. Anyone have similar symptoms or suggestions?
Thanks
07-26-2013, 02:38 AM   #2
Railbender
 
Railbender's Avatar
 
Join Date: May 2013

My Support Groups:
Morrish, I'm on Cimzia and I haven't had that problem and I have been on it for about 2 years now. I must say this is the first time I've heard of this side effect and I have looked on many site to see if I can relate some of my pain and feeling bad everyday was a side effect of Cimzia. I'm very sorry that you are having this kind of trouble. I know my hair is very important to me. I wish you the best of luck and I will keep checking back to see if anyone else is having this problem.
Best of luck!
08-01-2013, 10:06 PM   #3
crohnie2
 
Join Date: Jan 2010

My Support Groups:
Hi morrish, I have been on cimzia for a year and a half and have noticed some hair loss after starting, however, recently I have noticed significant hair loss [and I have thin hair to begin with ]. I had some blood work done which indicated I had very low iron, which could be causing a lot of this hair loss. Have you had blood work done recently? Possibly that could provide some answers. But I will tell you that my blood work before recently was normal (even tho still experiencing active crohns) and I still had hair loss with taking cimzia. I do think that the hair loss is related to the cimzia. I was on remicade and Humira before and I didn't have unusual hair loss back then . My doctors say it doesn't cause hair loss but I don't fully believe this. It seems we all tolerate medications differently.
08-01-2013, 10:41 PM   #4
Morrish
 
Morrish's Avatar
 
Join Date: Jul 2013

My Support Groups:
My GI doc has checked my blood last week and next week again, blood work is good, I honestly think its the Cimzia and I need to speak with the company.
08-03-2013, 03:08 PM   #5
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Morrish you are right that the website doesn't list hair loss as a side effect but it is indeed a reported effect. My friend has this issue and when she called UCB the pharmaceutical company that makes Cimzia they said there is a small population that faces this problem. So small they weren't required to list it. I would encourage you to call them to report the side effect and find out if they offer any advice.
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Losing my HAIR on Cimzia
Thread Tools


All times are GMT -5. The time now is 01:07 AM.
Copyright 2006-2017 Crohnsforum.com